MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; PEDICLE PROBE

ULRICH GMBH & CO. KG UCENTUM; PEDICLE PROBE
Model Number UL 8527-23
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
The tip of a probe broke off during insertion inside the patient.Retrieving the tip caused approximately a one hour delay of surgery.

Brand Name
UCENTUM
Common Device Name
PEDICLE PROBE
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key8073784
Report Number9612420-2018-00017
Device Sequence Number2364479
Product Code NKB
UDI-Device Identifier04052536052936
UDI-Public4052536052936
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2018
Report Date (Section F) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUL 8527-23
Device Catalogue NumberUL 8527-23
Device Lot NumberBEA1656262313
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2018
Date Report to Manufacturer11/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR